# SDR SWAA2022030172848

- Difficulty date: December 12, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 69,596 hours, 40,990 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG PYLON ACCESS PANEL 441DL HAS EDGE DELAMINATION AT TOP EDGE 4 INCHES FROM AFT END / REMOVED; REPAIRED; PAINTED; AND REINSTALLED #2 ENG PYLON ACCESS PANEL 441DL IAW SRM 51-70-04-2R-2; AMM 51-21-99-300-802; SRM 51-40-02-0G-0 SEC 9B. (A35994) (A44704)
